Numerical Analysis
The Khokhlov–Zabolotskaya–Kuznetsov equation
Comptes Rendus. Mathématique, Volume 344 (2007) no. 5, pp. 337-342.

For the KZK equation (utuuxβuxx)xγΔyu=0 in the class of x-periodic and of zero mean value functions we have analysed the following: the derivation from Navier–Stokes system and the validity of its approximation, the existence, uniqueness and stability of the solution. The solution is proved to be global in time for sufficient small initial data with β>0 and to have a blow-up if β=0.

Pour l'équation KZK (utuuxβuxx)xγΔyu=0 dans la classe des fonctions périodiques en x et de moyennes nulles, on a étudié la dérivation à partir du système de Navier–Stokes isentropique et la validation de son approximation, l'existence, l'unicité et la stabilité de la solution. On a prouvé que la solution est globale en temps pour des données initiales suffisement petites avec β>0 et que la solution présente une onde de choc si β=0.

Published online:
DOI: 10.1016/j.crma.2007.01.010
Rozanova, Anna 1

1 Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, 4, place Jussieu, 75005 Paris, France
     author = {Rozanova, Anna},
     title = {The {Khokhlov{\textendash}Zabolotskaya{\textendash}Kuznetsov} equation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {337--342},
     publisher = {Elsevier},
     volume = {344},
     number = {5},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.010},
     language = {en},
     url = {}
AU  - Rozanova, Anna
TI  - The Khokhlov–Zabolotskaya–Kuznetsov equation
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 337
EP  - 342
VL  - 344
IS  - 5
PB  - Elsevier
UR  -
DO  - 10.1016/j.crma.2007.01.010
LA  - en
ID  - CRMATH_2007__344_5_337_0
ER  - 
%0 Journal Article
%A Rozanova, Anna
%T The Khokhlov–Zabolotskaya–Kuznetsov equation
%J Comptes Rendus. Mathématique
%D 2007
%P 337-342
%V 344
%N 5
%I Elsevier
%R 10.1016/j.crma.2007.01.010
%G en
%F CRMATH_2007__344_5_337_0
Rozanova, Anna. The Khokhlov–Zabolotskaya–Kuznetsov equation. Comptes Rendus. Mathématique, Volume 344 (2007) no. 5, pp. 337-342. doi : 10.1016/j.crma.2007.01.010.

[1] Alinhac, S. Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions, II, Acta Math., Volume 182 (1999), pp. 1-23

[2] Bakhvalov, N.S.; Zhileikin, Ya.M.; Zabolotskaya, E.A. Nonlinear Theory of Sound Beams, American Institute of Physics, New York, 1987 (Nelineinaya Teoriya Zvukovih Puchkov, Nauka, Moscow, 1982)

[3] Dafermos, C. Hyperbolic Conservation Laws in Continuum Physics, Grundlehren der Mathematischen Wissenschaften, vol. 325, Springer-Verlag, 2000

[4] Gustafsson, B.; Sundström, A. Incompletely parabolic problems in fluid dynamics, SIAM J. Appl. Math., Volume 35 (1978) no. 2, pp. 343-357

[5] I. Kostin, G. Panasenko, Analysis and homogenization of the Khokhlov–Zabolotskaya–Kuznetsov type equation, Oral communication in the International Conference on Advanced Problems in Mechanics, St Petersburg, June 2005

[6] Novo, S. Compressible Navier–Stokes model with inflow–outflow boundary conditions, J. Math. Fluid Mech., Volume 7 (2005), pp. 485-514

[7] Sanchez, D. Long waves in ferromagnetic media, Zabolotskaya–Khokhlov equation, J. Differential Equations, Volume 210 (2005), pp. 263-289

[8] Zabolotskaya, E.A.; Khokhlov, R.V. Quasi-planes waves in the nonlinear acoustic of confined beams, Sov. Phys. Acoust., Volume 15 (1969) no. 1, pp. 35-40

Cited by Sources: